Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Getting hot flashes, feeling nauseated, unsteady, loss of appetite. Have Parkinson's disease. Could I be dehydrated?

I was very active yesterday, and it was hot. I also woke up with hot flashes several times last night. I am nauseated, unsteady, and belching all day today. No appetite -I basically laid around. Could I be dehydrated? I do have meunière,s and parkinson s ( early stages). It does not feel like my other Menderes attacks. I actually think I am in remission.
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  113
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of FLATULENT DYSPEPISA or ACID PEPTIC DYSPEPSIA may be the cause for your sufferings.

possible causes

-over eating
-eating spicy, fatty and junk food.
-lying down soon after eating
-taking pain killers
-emotional stress
-lack of physical exercises
-drinking alcohol and smoking are some possible causes.

I hope this is helpful for you, thank you          
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor